# SDR ASOA2013011602816

- Difficulty date: December 12, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,683 hours, 16,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 473-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FS 473- 477 LBL 9.  R & R CORRODED SEAT TRACK WITH NEW SEAT TRACK IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
